# SDR SWIA202158313

- Difficulty date: April 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 559 STRAP UNDER FLOOR PANEL RBL 27  TO 40 APPROX HAS CORROSION AS FLAGGED.        (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED NEW STRAP AT FS559 RBL27 TO RBL40 REF DWG 601R31025 REV N, CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-45-00. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
